MAUDE Adverse Event Report: LIFE SPINE, INC. LATERAL DISC PREP; DISTRACTOR

LIFE SPINE, INC. LATERAL DISC PREP; DISTRACTOR
Catalog Number 2022-0021
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that, "it snapped in a case on sunday.".
 
Additional Manufacturer Narrative
Based on the reported event and the returned device, it is hypothesized that the root cause of the failure was insufficient mechanical properties of the device's distal tip to withstand the applied forces.It is likely that while advancing the attached modular tip within the working space, potentially requiring torsional force or rocking, an excessive or off-axis load caused excessive stress on the distal tip, ultimately leading to its fracture.

Brand Name
LATERAL DISC PREP
Common Device Name
DISTRACTOR
Manufacturer (Section D)
LIFE SPINE, INC.
139951 s quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 s quality drive
huntley, IL 60142
3238062350
MDR Report Key23033219
Report Number3004499989-2025-00023
Device Sequence Number9582071
Product Code LXH
UDI-Device Identifier00190837155001
UDI-Public(01)00190837155001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2022-0021
Device Lot NumberCNW22121M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown